On Certain Generalizations of Close-to-convex Functions

  • Khalida Inayat Noor COMSATS University, Islamabad, Pakistan
  • Shujaat Ali Shah COMSATS University Islamabad, Pakistan, and Quaid-e-Awam University of Engineering, Science and Technology, Nawabshah, Pakistan
Keywords: close-to-convex functions, Noor integral operator, Janowski's functions, conic domains


The aim of this article is to introduce and study certain subclasses of analytic functions and we investigate various properties of these classes such as inclusion properties and convex convolution preserving properties. Also, some related applications are discussed.


H. A. Al-Kharsani and A. Sofo, Subordination results on harmonic k-uniformly convex mappings and related classes, Comput. Math. Appl. 59 (2010), 3718-3726. https://doi.org/10.1016/j.camwa.2010.03.071

S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Mat. Soc. 135 (1969), 429-446. https://doi.org/10.1090/S0002-9947-1969-0232920-2

J. Dziok and K. I. Noor, Classes of analytic functions related to a combination of two convex functions, J. Math. Inequal. 11 (2017), 413-427. https://doi.org/10.7153/jmi-2017-11-35

S. Hussain, M. Arif and S. N. Malik, Higher order close-to-convex functions associated with Attiya-Srivastava operator, Bull. Iranian Math. Soc. 40 (2014), 911-920.

W. Janowski, Some extremal problems for certain families of analytic functions I, Ann. Polon. Math. 28 (1973), 297-326. https://doi.org/10.4064/ap-28-3-297-326

S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327-336. https://doi.org/10.1016/S0377-0427(99)00018-7

S. Kanas and A. Wisniowska, Conic domain and starlike functions, Rev. Roumaine Math. Pures Appl. 45 (2000), 647-657.

W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. https://doi.org/10.1307/mmj/1028988895

R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758. https://doi.org/10.1090/S0002-9939-1965-0178131-2

S. S. Miller, Differential inequalities and Carathéodory functions, Bull. Amer. Math. Soc. 81 (1975), 79-81. https://doi.org/10.1090/S0002-9904-1975-13643-3

S. S. Miller and P. T. Mocanu, Differential subordinations. Theory and applications, Monographs and Textbooks in Pure and Applied Mathematics, 225, Marcel Dekker, Inc., New York, Basel, 2000.

K. I. Noor, On new classes of integral operators, J. Nat. Geom. 16 (1999), 71-80.

K. I. Noor, Some new subclasses of analytic functions defined by a certain integral operator, Int. J. Pure Appl. Math. 13 (2004), 541-550.

K. I. Noor, M. Arif and W. Ul-Haq, On k-uniformly close-to-convex functions of complex order, Appl. Math. Comput. 215 (2009), 629-635. https://doi.org/10.1016/j.amc.2009.05.050

K. I. Noor and M. A. Noor, On integral operators, J. Math. Anal. Appl. 238 (1999), 341-352. https://doi.org/10.1006/jmaa.1999.6501

K. I. Noor, M. A. Noor and E. A. Al-Said, On certain analytic functions with bounded radius rotation, Comput. Math. Appl. 61 (2011), 2987-2993. https://doi.org/10.1016/j.camwa.2011.03.084

H. Orhan, E. Deniz and D. Raducanu, The Fekete-Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains, Comput. Math. Appl. 59 (2010), 283-295. https://doi.org/10.1016/j.camwa.2009.07.049

B. Pinchuk, Functions with bounded boundary rotation, Israel J. Math. 10 (1971), 7-16. https://doi.org/10.1007/BF02771515

Y. Polatoglu, M. Bolcal, A. Sen and E. Yavuz, A study on the generalization of Janowski functions in the unit disc, Acta Math. Acad. Paedagog. Nyházi. (N.S.) 22 (2006), 27-31.

S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115. https://doi.org/10.1090/S0002-9939-1975-0367176-1

S. Ruscheweyh and V. Singh, On certain extremal problems for functions with positive real part, Proc. Amer. Math. Soc. 61 (1976), 329-334. https://doi.org/10.1090/S0002-9939-1976-0425102-1

S. Ruscheweyh and T. Sheil-small, Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture, Comment. Math. Helv. 48 (1973), 119-135. https://doi.org/10.1007/BF02566116

E. M. Silvia, Subclasses of close-to-convex functions, Int. J. Math. Math. Sci. 6 (1983), 449-458. https://doi.org/10.1155/S0161171283000393

How to Cite
Noor, K. I., & Shah, S. A. (2020). On Certain Generalizations of Close-to-convex Functions. Earthline Journal of Mathematical Sciences, 5(1), 87-102. https://doi.org/10.34198/ejms.5121.87102